MAUDE Adverse Event Report: CORCYM CANADA CORP. MITROFLOW LXA AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. MITROFLOW LXA AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE
Model Number LXA23
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2021, an event of svd on a mitroflow valve was reported.The surgeon provided 31 serial numbers, and was inquiring about which model (dla or lxa) each valve was, and also which valve has the old or the new anticalcification method.This case refers to the 2nd serial # provided.Implant time is unknown.

Brand Name
MITROFLOW LXA AORTIC PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
burnaby
CA 
MDR Report Key12421680
Report Number1718850-2021-01169
Device Sequence Number19644590
Product Code LWR
UDI-Device Identifier00896208000115
UDI-Public(01)00896208000115(240)LXA23(17)160331
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2021
Report Date (Section F) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberLXA23
Device Catalogue NumberLXA23
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/05/2021
Date Report to Manufacturer08/05/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;